MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. KIT MMT-1760KPK 670G PATHWAY BLACK MG; AUTOMATED INSULIN DOSING DEVICE SYSTEM, SINGLE HORMONAL CONTROL

MEDTRONIC PUERTO RICO OPERATIONS CO. KIT MMT-1760KPK 670G PATHWAY BLACK MG; AUTOMATED INSULIN DOSING DEVICE SYSTEM, SINGLE HORMONAL CONTROL
Model Number MMT-1760KPK
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Abdominal Pain (1685); Hyperglycemia (1905)
Date of Event 01/20/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to medtronic minimed that the customer experienced stomach pains and high blood glucose the customer reported a blood glucose value of 384 mg/dl.The customer also mentioned damage on the plastic ring broke off the top of the reservoir area.The customer reported no adverse event.The event involved product(s) mmt-1760kpk.Troubleshooting was performed.It was unknown if the customer was using the insulin pump within 48 hours and if the auto-mode/smartguard feature was active at the time of high blood glucose event.The customer was treated high blood glucose event with a bolus on the pump.Customer mentioned pump had a crack.No further patient complications were reported.The customer will discontinue the use of the device.Mmt-1760kpk was requested and the device was returned.
 
Additional Manufacturer Narrative
This mdr related to the puerto rico manufacturing site has been assigned a medwatch number from the medtronic minimed northridge site, per variance 5.Unit p-cap / reservoir does not lock properly in place.The following were noted during visual inspection: scratched case, pillowing keypad overlay, cracked keypad overlay, stained keypad overlay, keypad overlay texture damage, partially broken retainer, missing o-ring, and broken reservoir tube lip.Alleged cosmetic damage was confirmed where partially broken retainer, missing o-ring, and broken reservoir tube lip was noted.Select patient information cannot be provided due to regional privacy regulations.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employees caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
KIT MMT-1760KPK 670G PATHWAY BLACK MG
Common Device Name
AUTOMATED INSULIN DOSING DEVICE SYSTEM, SINGLE HORMONAL CONTROL
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
*  00777-3869
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
*   00777-3869
Manufacturer Contact
lusine boyadzhyan
ceiba norte ind. park #50 road
juncos 00777--386
*   00777-3869
MDR Report Key20660557
Report Number2032227-2024-266988
Device Sequence Number7304984
Product Code OZP
UDI-Device Identifier00763000190453
UDI-Public(01)00763000190453
Combination Product (Y/N)N
PMA/510(K) Number
P150001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 11/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-1760KPK
Device Catalogue NumberMMT-1760KPK
Device Lot NumberHG34652
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/24/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2024
Initial Report FDA Received Date11/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/21/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0956-2020
Patient Sequence Number1
Patient Age13 YR
Patient SexUnknown